# SDR DALA2018122407370

- Difficulty date: December 23, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 63,938 hours, 49,980 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1L SLIDE PACK DETATCHED FROM CABIN DOOR WHEN CLOSING. FOUND L1 SLIDE LOWER PIN PULLED. REMOVED AND REPLACED L1 SLIDE. (LP4807772)
